# SDR DL757090201

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 70,075 hours, 33,238 cycles
- Engine: Pwa PW2037
- Engine time: 59,497 hours, 27,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Part time: 59,497 hours, 27,571 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

THE CREW ADVISED THE ENGINE WAS SURGING WITH PRI AND SEC CONTROL IN FLIGHT (EEC, P SVA OR FCU/EEC /EEC P SVA/EEC) FLT CREW LOST CONTROL OF THE ENGINE ON DESCENT.  THEY GOT EICAS MGS (L ENG STATOR AND ENG CONTROL).  THEY DID DECLARE AN EMERGENCY.  REMOVED AND REPLACED NR 1 ENG EEC PER M/M.  BORESCOPED NR 1 ENGINE FOR IN FLIGHT COMPRESSOR STALL PER FIM.  REPLACED LT ENGINE FUEL CONTROL PER M/M.  GOT SVA F/B INT ON EPCS DURING ENGINE RUN.  FOUND D4868 DAMAGE.  REPLACED SAME PER BSWPM.  REPLACED NR 1 ENG SVA PER AMM/FIM TEST 14 AND EEC TEST NR 7.  RAN NR 1 ENG AT ALL PWR.
